# SDR R61A201909301034

- Difficulty date: September 18, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD SEAT TRACK FR 74 - FR 84 HAS MULTIPLE ARES OF CORROSION / GOUGES. REMOVED AND REPLACED LH INBOARD SEAT TRACK REF SRM 51-40-08 APPLIED SURFACE PROTECTION. REF: SRM 51-23-05, 51-23-06.  SEE EAMS W/O H6959 SN 475 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
